# SDR SWAA2019050832481

- Difficulty date: April 10, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A1505108
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB CRACKED AT STA. 129.5 CRACKED AT AFT CHORD STIFFENER TO REAR SPAR.  R&R STIFFENER IAW ER, EA, AND SRM.
